The Pricing of Options With an Uncertain Interest Rate: A Discrete‐Time Approach1
Klaus Sandmann
Mathematical Finance, 1993, vol. 3, issue 2, 201-216
Abstract:
The aim of this paper is to develop a model for the pricing of European options under the assumption of a stochastic interest rate in a discrete‐time context. This is accomplished by combining the well‐known binomial model for a stock with a binomial model for the spot interest rate.
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1993.tb00088.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:3:y:1993:i:2:p:201-216
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().